| Catalog Number |
02.12.0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-mar-2024: lot 2116910: (b)(4) items manufactured and released on 24-jan-2022.Expiration date: 2027-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 1 month after primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the insert (10 to 20 mm) and also decided to resurface the patient's natural patella.The surgery was completed successfully.